# SDR YYFA201409110001

- Difficulty date: September 9, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug MD 83
- Aircraft serial: 53093
- Aircraft time: 40,325 hours, 37,851 cycles
- Engine: Pwa JT8D219
- System (JASC): 7320 · Fuel Controlling System
- Part: Sense Line
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT EPR DROPPED ABOVE 10000 FEET .30 - .40.  PERFORMED LEAKAGE TEST OF NR 2 ENG EPR SYS, NO LEAKS NOTED.  FOUND NR 1 ENG EPR SYS LEAKED AT PT 2 LINE IN PYLON.  REPLACED NR 1 ENG PT 2 LINE IN PYLON & LEAKED CHECKED AMM 77-11-01.  GND RUN CHECKED GOOD IAW AMM 72-00-00.
